A1 Journal article (refereed)
A maximal Function Approach to Two-Measure Poincaré Inequalities (2019)

Kinnunen, J., Korte, R., Lehrbäck, J., & Vähäkangas, A. (2019). A maximal Function Approach to Two-Measure Poincaré Inequalities. Journal of Geometric Analysis, 29 (2), 1763-1810. doi:10.1007/s12220-018-0061-z

JYU authors or editors

Publication details

All authors or editors: Kinnunen, Juha; Korte, Riikka; Lehrbäck, Juha; Vähäkangas, Antti

Journal or series: Journal of Geometric Analysis

ISSN: 1050-6926

Publication year: 2019

Volume: 29

Issue number: 2

Pages range: 1763-1810

Publisher: Springer New York

Publication country: United States

Publication language: English

DOI: http://doi.org/10.1007/s12220-018-0061-z

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/64910

Publication is parallel published: https://arxiv.org/abs/1801.06978

Web address where publication is available: https://arxiv.org/abs/1801.06978

Keywords: potential theory; functional analysis; inequalities (mathematics)

Free keywords: geodesic two-measure space; Poincaré inequality; self-improvement

Contributing organizations

Other organizations:

Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2

Last updated on 2020-18-10 at 19:45